Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3

Thread: Ouch!

  1. #1
    DizzyBoy is offline Junior Member
    Join Date
    May 2005
    Location
    Las Vegas
    Posts
    124

    Ouch!

    Ouch! I'm kind of concerned. Both of my glutes hurt. I had an injection of Testosterone Enanthate 250mg and EQ 200mg last Thursday 5/26/05 and that injection site still hurts, I also had my injection on Monday 5/30/05, and worked legs on 5/31/05. My whole ass hurts like bad to even get in my car. I examined myself, no redness or anything. Nothing out of the ordinary. When can I expect my this pain to end? I've been sitting on a heating pad now oh... For about 45 minutes.

  2. #2
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Pain could last up to a week. Don't worry though, the pain will go away with a few more injections, your body just needs to get used to it.

  3. #3
    DizzyBoy is offline Junior Member
    Join Date
    May 2005
    Location
    Las Vegas
    Posts
    124
    Alright, that's assuring. I'm freaking out b/c I can hardly sit down. I know its not an abcess or anything like that b/c I would notice a lot of swelling and what not. There's not swelling. Just feels basically like someone threw a baseball and hit me hard in my ass LOL. But thanks for the info.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •